Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 256032, 7 pages
http://dx.doi.org/10.1155/2014/256032
Research Article

Further Results on Uniqueness of Meromorphic Functions concerning Fixed Points

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 30 April 2014; Accepted 29 July 2014; Published 16 October 2014

Academic Editor: Adrian Petrusel

Copyright © 2014 Xiao-Bin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will study the uniqueness problems of meromorphic functions of differential polynomials sharing fixed points. Our results improve or generalize some previous results on meromorphic functions sharing fixed points.